Intersection of algebraic space curves

Abhyankar, Shreeram S. ; Chandrasekar, Srinivasan ; Chandru, Vijaya (1991) Intersection of algebraic space curves Discrete Applied Mathematics: Combinatorial Algorithms, Optimization and Computer Science, 31 (2). pp. 81-96. ISSN 0166-218X

Full text not available from this repository.

Official URL:

Related URL:


Bezout's theorem gives the degree of intersection of two properly intersecting algebraic varieties. As two irreducible algebraic space curves never intersect properly, Bezout's theorem cannot be directly used to bound the number of intersections of such curves. A general technique is developed in this paper for bounding the maximum number of intersection points of two irreducible space curves. The bound derived is a function of only the degrees of the respective curves. A number of special cases of this intersection problem for low degree curves are studied in some detail.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:121
Deposited On:17 Sep 2010 06:46
Last Modified:10 May 2011 08:34

Repository Staff Only: item control page